# SDR 2008UALA00567

- Difficulty date: January 31, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN PRESSURE DECK WEB CRACKED AT BS 663 AT LBL 32.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED REPAIR DOUBLER.
